# SDR SWIA201023477

- Difficulty date: January 11, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 21,718 hours, 16,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4544 - CABIN CEILING EMERGENCY FLOOD LIGHT INOP.  RELAMPED.
